# SDR CA010108008

- Difficulty date: November 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010223
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A HYDRAULIC FLUID LEAK ON THE R/H WING REAR SPAR OUTBOARD OF THE NACELLE RESULTED IN REPLACEMENT OF A PRESSURE LINE TO THE INBOARD ROLL SPOILER. LEAK LOCATION ON THE LINE WAS NOT REPORTED.
